Algebra & Number Theory

Motivic Donaldson–Thomas invariants of small crepant resolutions

Andrew Morrison and Kentaro Nagao

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We compute the motivic Donaldson–Thomas theory of a small crepant resolution of a toric Calabi–Yau 3-fold.

Article information

Algebra Number Theory, Volume 9, Number 4 (2015), 767-813.

Received: 5 November 2011
Revised: 26 April 2012
Accepted: 27 March 2015
First available in Project Euclid: 16 November 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]

motivic Donaldson–Thomas invariants small crepant resolutions


Morrison, Andrew; Nagao, Kentaro. Motivic Donaldson–Thomas invariants of small crepant resolutions. Algebra Number Theory 9 (2015), no. 4, 767--813. doi:10.2140/ant.2015.9.767.

Export citation


  • K. Behrend, “Donaldson–Thomas type invariants via microlocal geometry”, Ann. of Math. $(2)$ 170:3 (2009), 1307–1338.
  • K. Behrend and B. Fantechi, “The intrinsic normal cone”, Invent. Math. 128:1 (1997), 45–88.
  • K. Behrend and B. Fantechi, “Symmetric obstruction theories and Hilbert schemes of points on threefolds”, Algebra Number Theory 2:3 (2008), 313–345. 2009c:14006
  • K. Behrend, J. Bryan, and B. Szendrői, “Motivic degree zero Donaldson–Thomas invariants”, Invent. Math. 192:1 (2013), 111–160.
  • J. Bryan and A. Morrison, “Motivic classes of commuting varieties via power structures”, J. Algebraic Geom. 24:1 (2015), 183–199.
  • C. Chevalley, A. Grothendieck, and J.-P. Serre, Séminaire C. Chevalley (2e année), III: Anneaux de Chow et applications, Secrétariat Mathématique, Paris, 1958.
  • J. Denef and F. Loeser, “Geometry on arc spaces of algebraic varieties”, pp. 327–348 in European Congress of Mathematics, I (Barcelona, 2000), edited by C. Casacuberta et al., Progr. Math. 201, Birkhäuser, Basel, 2001.
  • H. Derksen, J. Weyman, and A. Zelevinsky, “Quivers with potentials and their representations, II: Applications to cluster algebras”, J. Amer. Math. Soc. 23:3 (2010), 749–790.
  • T. Dimofte and S. Gukov, “Refined, motivic, and quantum”, Lett. Math. Phys. 91:1 (2010), 1–27.
  • E. Getzler, “Mixed Hodge structures of configuration spaces”, preprint, 1996. alg-geom/9510018
  • F. Heinloth, “A note on functional equations for zeta functions with values in Chow motives”, Ann. Inst. Fourier $($Grenoble$)$ 57:6 (2007), 1927–1945.
  • A. Iqbal, C. Kozçaz, and C. Vafa, “The refined topological vertex”, J. High Energy Phys. 10 (2009), 069, 58.
  • D. Joyce and Y. Song, A theory of generalized Donaldson–Thomas invariants, vol. 217, Mem. Amer. Math. Soc. 1020, Amer. Math. Soc., Providence, RI, 2012.
  • B. Keller and D. Yang, “Derived equivalences from mutations of quivers with potential”, Adv. Math. 226:3 (2011), 2118–2168.
  • M. Kontsevich and Y. Soibelman, “Stability structures, motivic Donaldson–Thomas invariants and cluster transformations”, preprint, 2008.
  • E. Looijenga, “Motivic measures”, pp. [exposé] no. 874, 267–297 in Séminaire Bourbaki $1999/2000$ (Exposé 865–879), Astérisque 276, 2002.
  • I. G. Macdonald, Symmetric functions and Hall polynomials, 2nd ed., Clarendon Press, Oxford University Press, New York, 1995.
  • D. Maulik, N. Nekrasov, A. Okounkov, and R. Pandharipande, “Gromov–Witten theory and Donaldson–Thomas theory, I”, Compos. Math. 142:5 (2006), 1263–1285. 2007i:14061
  • A. S. Merkurjev, “Essential dimension: a survey”, Transform. Groups 18:2 (2013), 415–481.
  • A. Morrison, S. Mozgovoy, K. Nagao, and B. Szendrői, “Motivic Donaldson–Thomas invariants of the conifold and the refined topological vertex”, Adv. Math. 230:4-6 (2012), 2065–2093.
  • K. Nagao, “Non-commutative Donaldson–Thomas theory and vertex operators”, Geom. Topol. 15:3 (2011), 1509–1543.
  • K. Nagao, “Refined open noncommutative Donaldson–Thomas invariants for small crepant resolutions”, Pacific J. Math. 254:1 (2011), 173–209.
  • K. Nagao, “Wall-crossing of the motivic Donaldson–Thomas invariants”, preprint, 2011.
  • K. Nagao, “Derived categories of small toric Calabi–Yau 3-folds and curve counting invariants”, Q. J. Math. 63:4 (2012), 965–1007.
  • K. Nagao, “Donaldson–Thomas theory and cluster algebras”, Duke Math. J. 162:7 (2013), 1313–1367.
  • K. Nagao and H. Nakajima, “Counting invariant of perverse coherent sheaves and its wall-crossing”, Int. Math. Res. Not. 2011:17 (2011), 3885–3938.
  • A. Okounkov, N. Reshetikhin, and C. Vafa, “Quantum Calabi–Yau and classical crystals”, pp. 597–618 in The unity of mathematics, edited by P. Etingof et al., Progr. Math. 244, Birkhäuser, Boston, 2006.
  • R. Pandharipande and R. P. Thomas, “Curve counting via stable pairs in the derived category”, Invent. Math. 178:2 (2009), 407–447.
  • E. Segal, “The $A\sb \infty$ deformation theory of a point and the derived categories of local Calabi–Yaus”, J. Algebra 320:8 (2008), 3232–3268.
  • B. Szendrői, “Non-commutative Donaldson–Thomas invariants and the conifold”, Geom. Topol. 12:2 (2008), 1171–1202.
  • R. P. Thomas, “A holomorphic Casson invariant for Calabi–Yau 3-folds, and bundles on $K3$ fibrations”, J. Differential Geom. 54:2 (2000), 367–438.